# SDR 04FDEA00286

- Difficulty date: February 2, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-200
- Aircraft serial: 21850
- Aircraft time: 36,556 hours, 24,016 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT FASTENER HOLES BS 344 LBL 59 - RBL 17 WL 208.  REMOVED CORROSION AREAS 77 X 2 X .040 INCHES FROM ORIGINAL .100.  FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  REPALCED UPPER CHORD OF FLOORBEAM  BS 344  LBL 65 TO RBL 65  PER SRM   51-30-02 AND FED-EX SR 27-53-007
